Y -Mapping Method for Nonlinear Eigenvalue Problems

Категория: физико-математические науки
Скачивание доступно только для авторизованных пользователей
Авторы (ПГУ): Смирнов Юрий Геннадьевич [100]  
Аннотация: Amethod of Y -maps is proposed that allows us to investigate nonlinear multiparameter eigenvalue problems and prove the existence of solutions. The definition of Y -mapping is introduced. Nonlinear eigenvalue problem reduced to the problem of finding fixed points of Y -maps. Using the Y -mapping method, we prove the existence of an infinite set of solutions in a nonlinear multiparameter eigenvalue problem for sufficiently small values of the nonlinearity coefficient. Application to the problem of propagation of coupled polarized electromagnetic waves in a nonlinear layer with saturated nonlinearity is presented.
Тип: Статья
Вид: электронная копия бумажного издания
Количество частей: 1
Год издания: 2022
Издательство: Pleiades Publishing, Ltd. (Плеадес Паблишинг, Лтд)
Где опубликовано: Журнал
Индексация: Web of Science Core Collection, входящем в 3 (Q3) и 4 (Q4) квартили (тип документа Article, Review, Proceedings Paper, Book Chapter)
Целевая аудитория: Исследователь
Целевое назначение: Научное
Отрасль науки: 01.01.02 Дифференциальные уравнения, динамические системы и оптимальное управление
Лицензия: Нет ограничений
Ограничения: Нет ограничений
Правообладатель: Pleiades Publishing, Ltd.
ISSN: 1995-0802
DOI: 10.1134/S1995080222080315
Библиографическая ссылка: Yu. G. Smirnov. Y -Mapping Method for Nonlinear Eigenvalue Problems. Lobachevskii Journal of Mathematics, 2022, Vol. 43, No. 5, pp. 1270–1276.
Страницы (с ... по ...): 1270-1276
Том: 43
Язык: Английский
Место хранения:Вне ПГУ
Дата размещения:26.10.2022
Владелец:Смирнов Юрий Геннадьевич
Ссылка на ресурс:
http://elib.pnzgu.ru/library/1666374155
Формат: Не указан